Perturbation theory for dual semigroups - I. The sun reflexive case

Ph Clément, O. Diekmann, M. Gyllenberg, H. J.A.M. Heijmans, H. R. Thieme

Research output: Contribution to journalArticle

41 Scopus citations
Original languageEnglish (US)
Pages (from-to)709-725
Number of pages17
JournalMathematische Annalen
Volume277
Issue number4
DOIs
StatePublished - Aug 1 1987
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Clément, P., Diekmann, O., Gyllenberg, M., Heijmans, H. J. A. M., & Thieme, H. R. (1987). Perturbation theory for dual semigroups - I. The sun reflexive case. Mathematische Annalen, 277(4), 709-725. https://doi.org/10.1007/BF01457866